# SDR GTIA040075

- Difficulty date: January 13, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL STATION 1174-1250 HAS CRACKED FLOOR SUPPORT.  REPAIRED CRACKED FLOOR SUPPORT ON FLOOR PANEL.  (M)
